Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 342, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 21, 2011, 3:28 AM CDT for Taney County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 3:28 AM CDT (08:28 UTC)
- Expired
- Jun 21, 2011, 4:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Taney County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920
WUUS53 KSGF 210828
SVRSGF
MOC213-210900-
/O.NEW.KSGF.SV.W.0342.110621T0828Z-110621T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR KIRBYVILLE...OR 4 MILES EAST OF BRANSON...
MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BRANSON...BROWNBRANCH...
EDGEWATER BEACH...FORSYTH...HOLLISTER...KIRBYVILLE...KISSEE
MILLS...MERRIAM WOODS...OZARK BEACH...POWERSITE...ROCKAWAY BEACH...
RUETER AND TANEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3666 9331 3682 9292 3681 9291 3681 9281
3680 9277 3670 9277 3659 9288 3653 9304
3650 9321
TIME...MOT...LOC 0829Z 241DEG 47KT 3663 9314
WIND...HAIL <50MPH 1.00IN
$$
BOXELL2 follow-up statements
404
WWUS53 KSGF 210846
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT TUE JUN 21 2011
MOC213-210900-
/O.CON.KSGF.SV.W.0342.000000T0000Z-110621T0900Z/
TANEY MO-
346 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN TANEY COUNTY...
AT 341 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF TANEYVILLE...OR 9
MILES EAST OF FORSYTH...MOVING NORTHEAST AT 55 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE BRADLEYVILLE...BROWNBRANCH...KISSEE
MILLS...RUETER AND TANEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
&&
LAT...LON 3653 9304 3672 9311 3682 9293 3681 9291
3681 9280 3680 9277 3670 9277 3659 9288
TIME...MOT...LOC 0846Z 241DEG 47KT 3673 9290
WIND...HAIL <50MPH 1.00IN
$$
BOXELL391
WWUS53 KSGF 210855
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 AM CDT TUE JUN 21 2011
MOC213-210906-
/O.EXP.KSGF.SV.W.0342.000000T0000Z-110621T0900Z/
TANEY MO-
355 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY COUNTY WILL
EXPIRE AT 400 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3653 9304 3672 9311 3682 9293 3681 9291
3681 9280 3680 9277 3670 9277 3659 9288
TIME...MOT...LOC 0856Z 241DEG 47KT 3679 9275
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:18 AM CDT, 10 minutes earlier.
Area forecast discussion, Jun 21, 3:18 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 318 AM CDT TUE JUN 21 2011 .DISCUSSION... THE MAIN SHORT TERM FORECAST FOCUS WILL BE ON THE PROSPECTS FOR SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. AFTER A BRIEF BREAK FROM CONVECTION...THE PATTERN WILL THEN BECOME FAVORABLE ONCE AGAIN FOR MCS DEVELOPMENT BY THE WEEKEND. CURRENTLY...A WEAKENING LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH EAST THROUGH THE MISSOURI OZARKS. WHILE THIS ACTIVITY INITIALLY DEVELOPED ALONG A SYNOPTIC SCALE COLD FRONT AND DRY LINE ACROSS CENTRAL KANSAS...THESE STORMS HAVE MOVED WELL OFF OF THESE FEATURES. THE COLD POOL FROM THE CURRENT CONVECTION HAS INDUCED SOME PRETTY IMPRESSIVE PRESSURE RISES ACROSS WESTERN MISSOURI...GENERALLY IN THE 4 TO 6 MB RANGE. MEANWHILE...PRESSURES ARE ALREADY BEGINNING TO FALL AGAIN IMMEDIATELY AHEAD OF THE COLD FRONT WHICH IS NOW LOCATED ACROSS EASTERN KANSAS. THAT COLD FRONT WILL THE PRIMARY LOW LEVEL FEATURE OF NOTE WHEN IT COMES TO CONVECTIVE INITIATION LATER TODAY. IN THE UPPER LEVELS...A CLOSED LOW WILL SWING FROM NORTHERN KANSAS INTO WESTERN IOWA. SHORT RANGE MODELS INDICATE A WEAK SHORT WAVE TROUGH SHOOTING EAST ALONG THE SOUTHERN FLANK OF THAT UPPER LEVEL LOW. AS THIS TROUGH APPROACHES THE COLD FRONT LATER THIS AFTERNOON AND THIS EVENING...INDICATIONS ARE THAT SCATTERED THUNDERSTORMS SHOULD INITIATE. TOUGH TO SAY WHERE EXACTLY THE FRONT WILL BE LOCATED WHEN STORMS DO INITIATE. AT THIS TIME...EXPECT THE FRONT TO SLOWLY MOVE EAST INTO EARLY THIS AFTERNOON. THE FRONT SHOULD THEN BEGIN TO ACCELERATE BY EARLY THIS EVENING AS THE SHORT WAVE TROUGH OVERTAKES IT. HOWEVER...WE WILL HAVE TO WATCH THESE PRESSURE RISE AND FALL COUPLETS CLOSELY THIS MORNING AS THEY WILL HAVE A SAY IN THE FRONTAL POSITION. AT THIS TIME...CURRENT THINKING IS THAT STORMS WILL FIRE ALONG THE FRONT FROM MID TO LATE AFTERNOON FROM THE LAKE OF THE OZARKS REGION...SOUTHWEST TOWARDS THE SPRINGFIELD AND CASSVILLE AREAS. EFFECTIVE 0 TO 6 KM BULK SHEAR VALUES SHOULD RANGE FROM 30 TO 35 KNOTS ACROSS THE REGION...WITH MLCAPES IN THE 2000 TO 3000 J/KG RANGE. DO THINK THAT SUPERCELLS WILL INITIALLY BE THE FAVORED CONVECTIVE MODE BEFORE THAT FRONT BEGINS TO ACCELERATE EITHER LATE THIS AFTERNOON OR EARLY THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE STORMS. HOWEVER...DO THINK THERE WILL BE A LIMITED TORNADO POTENTIAL FROM AROUND THE HIGHWAY 63 CORRIDOR ON EAST FOR A COUPLE OF REASONS. FIRST OFF...BOTH THE NAM AND GFS INDICATE THAT SURFACE WINDS MAY REMAIN SOUTHERLY ACROSS THE AREA. THIS WILL RESULT IN FAIRLY DECENT TURNING OF LOW LEVEL HODOGRAPHS...AND 0 TO 1 KM STORM RELATIVE HELICITIES APPROACHING 200 M2/S2. SECONDLY...LOW LEVEL CAPES WILL BE VERY HIGH WITH MODIFIED SOUNDINGS DEPICTING AROUND 200 J/KG. FINALLY...LCL HEIGHTS WILL BE LOW WITH SURFACE DEW POINTS AROUND 70 DEGREES. ONCE THE FRONT BEGINS TO ACCELERATE...STORMS MAY LINE OUT WITH AN INCREASED WIND THREAT UNTIL THE STORMS EXIT CENTRAL MISSOURI LATER THIS EVENING. A BRIEF BOUT OF MAINLY DRY WEATHER IS THEN EXPECTED AS WE HEAD INTO WEDNESDAY AND WEDNESDAY NIGHT. THE ONE EXCEPTION MAY BE ACROSS CENTRAL MISSOURI AS MODELS PROG A VORT LOBE TO DROP SOUTH FROM THAT FINALLY DEPARTING UPPER LEVEL LOW. THINK THE MOST THIS WILL RESULT IN IS A FEW RAIN SHOWERS WEDNESDAY AFTERNOON. MEANWHILE...TEMPERATURES WILL BE A LOT MORE SEASONABLE WITH LOWER HUMIDITIES ALSO SETTING IN. UNFORTUNATELY...THAT FRONT WILL NOT MAKE IT ALL THAT FAR SOUTH AND EAST OF THE OZARKS. BOTH THE NAM AND GFS INDICATE A LOW LEVEL JET DEVELOPING AND BEGINNING TO OVERRIDE THAT FRONT AS EARLY AS THURSDAY AFTERNOON AND EVENING. FELT IT WAS PRUDENT TO CARRY AT LEAST 20 TO 30 POPS ACROSS SOUTHERN MISSOURI FOR THURSDAY AFTERNOON INTO THURSDAY NIGHT. AFTER THAT...WE GET ENTRENCHED IN A NORTHWEST FLOW ALOFT. MEDIUM RANGE MODELS PLACE A LOW LEVEL THETA-E RIDGE TO OUR WEST WITH THE MAIN GRADIENT DRAPED FROM NORTHWEST TO SOUTHEAST ACROSS OUR NECK OF THE WOODS. THUS THINK WE WILL SEE MULTIPLE MCS'S TRACK THROUGH THE REGION. KEPT POPS IN THE MID TO HIGH CHANCE RANGE FOR NOW FROM LATE THIS WEEK INTO EARLY NEXT WEEK. AS WOULD BE EXPECTED...TEMPERATURES WILL BE HIGHLY DEPENDENT ON MCS ACTIVITY...AND THE EVENTUAL PLACEMENT OF THAT SURFACE FRONT. SCHAUMANN && .AVIATION... A LINE OF WEAKENING THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH SOUTHWEST MISSOURI OVERNIGHT. MVFR CONDITIONS CAN BE EXPECTED WITH THESE STORMS...WITH VERY BRIEF IFR VISIBILITIES. ADDITIONALLY... LOW LEVEL WIND SHEAR CONDITIONS WILL PERSIST OUTSIDE OF THUNDERSTORMS. SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP TUESDAY AFTERNOON ACROSS SOUTH CENTRAL MISSOURI. THE TIMING AND PLACEMENT OF THIS DEVELOPMENT IS STILL VERY MUCH IN QUESTION...SO ONLY INCLUDED A PREVAILING CB GROUP AT THIS TIME. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 20, 10:53 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1053 PM CDT MON JUN 20 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1053 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT PUSHES INTO WESTERN MISSOURI LATE THIS EVENING AND INTO THE EARLY OVERNIGHT PERIOD. THE MAIN THREATS WITH THESE STORMS WILL BE WIND GUSTS TO 50 MPH...HAIL TO THE SIZE OF PENNIES...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. HOWEVER...A FEW OF THE STRONGER STORMS MAY STILL PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. AT THIS TIME...THE PROSPECTS FOR SEVERE STORMS LOOKS VERY LOW EAST OF HIGHWAY 65 FOR THE REST OF TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THEN AN ELEVATED RISK FOR SEVERE STORMS AGAIN ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE OUTLOOK AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM WEDNESDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR. SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN THE HIGHWAY 71 AND HIGHWAY 65 CORRIDORS LATE TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jun 20, 10:43 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1043 PM CDT MON JUN 20 2011 KSZ097-210445- CRAWFORD KS- 1043 PM CDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 1145 PM CDT... AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF HEPLER TO 13 MILES WEST OF MCCUNE...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE ARMA...BEULAH...BRAZILTON...CHEROKEE... ENGLEVALE...FARLINGTON...FRANKLIN...GIRARD...GREENBUSH...HEPLER... LONE OAK...MCCUNE...POLK AND RINGO. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. LAT...LON 3767 9508 3767 9462 3734 9479 3734 9508 TIME...MOT...LOC 0343Z 249DEG 37KT 3765 9505 3738 9521 GAGAN
Special weather statement, Jun 21, 12:14 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT TUE JUN 21 2011
MOZ055>057-068-069-078>081-089>091-093>095-102-103-210615-
BENTON MO-CAMDEN MO-CEDAR MO-CHRISTIAN MO-GREENE MO-HICKORY MO-
LACLEDE MO-BARRY MO-MILLER MO-MORGAN MO-NEWTON MO-POLK MO-STONE MO-
WEBSTER MO-DADE MO-DALLAS MO-LAWRENCE MO-
1214 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CAMDEN...DALLAS...
EASTERN DADE...EASTERN NEWTON...GREENE...HICKORY...LAWRENCE...
MILLER...MORGAN...NORTHERN BARRY...NORTHERN STONE...POLK...
SOUTHEASTERN CEDAR...WEBSTER...WESTERN CHRISTIAN AND WESTERN LACLEDE
COUNTIES UNTIL 115 AM CDT...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM IONIA TO 3 MILES
NORTHEAST OF WEAUBLEAU TO MASTERS TO PENNSBORO TO GRANBY...MOVING
EAST AT 45 MPH. WINDS BETWEEN 40 AND 50 MPH ARE EXPECTED WITH THE
PASSAGE OF THIS OUTFLOW BOUNDARY.
LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...BOLIVAR...BUFFALO...CAMDENTON...CLEVER...COLE CAMP...
CONWAY...CRANE...ELDON...EVERTON...FAIR GROVE...FAIR PLAY...
FAIRVIEW...FORDLAND...GRANBY...HERMITAGE...HIGHLANDVILLE...
HUMANSVILLE...LAKE OZARK...LAKELAND...LAURIE...LEBANON...LINCOLN...
MACKS CREEK...MARIONVILLE...MARSHFIELD...MILLER...MONETT...
MORRISVILLE...MOUNT VERNON...NIANGUA...NIXA...OSAGE BEACH...OZARK...
PIERCE CITY...PLEASANT HOPE...REPUBLIC...ROGERSVILLE...SPRINGFIELD...
STOVER...STRAFFORD...URBANA...VERONA...VERSAILLES...VILLAGE OF FOUR
SEASONS...VILLAGE OF FOUR SE...WALNUT GROVE...WARSAW...WEAUBLEAU...
WHEATLAND AND WILLARD.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK...LAKE OF THE OZARKS STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...STOCKTON LAKE AND TRUMAN LAKE.
INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 140 WILL ALSO BE IMPACTED
BY WINDS ASSOCIATED WITH THIS OUTFLOW BOUNDARY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3844 9262 3843 9241 3834 9240 3833 9226
3765 9254 3748 9265 3748 9269 3731 9276
3684 9326 3681 9438 3705 9413 3705 9406
3712 9406 3729 9389 3763 9367 3792 9357
3792 9351 3808 9350 3852 9333 3857 9280
TIME...MOT...LOC 0513Z 268DEG 40KT 3848 9322 3794 9344
3763 9355 3729 9377 3689 9420
GAGANSpecial weather statement, Jun 21, 2:21 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT TUE JUN 21 2011
MOZ079-090-210745-
GREENE MO-POLK MO-
221 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR GREENE AND SOUTHERN POLK COUNTIES
UNTIL 245 AM CDT...
AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOIS D'ARC...OR 10 MILES NORTH OF
REPUBLIC...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ASH GROVE...BOIS D'ARC...BRIGHTON...CAVE
SPRINGS...EBENEZER...FAIR GROVE...GLIDEWELL...MORRISVILLE...
NORTHWESTERN SPRINGFIELD...PLEASANT HOPE...SACVILLE...WALNUT GROVE
AND WILLARD.
INTERSTATE 44 BETWEEN MILE MARKERS 61 AND 79 WILL ALSO BE IMPACTED BY
THIS STORM.
PEOPLE IN GREENE AND SOUTHERN POLK COUNTIES...INCLUDING WILLARD AND
PLEASANT HOPE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3722 9361 3728 9362 3759 9350 3745 9318
3742 9318 3742 9311 3740 9307 3739 9308
3714 9344
TIME...MOT...LOC 0721Z 213DEG 47KT 3727 9347
BOXELLSpecial weather statement, Jun 21, 2:44 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT TUE JUN 21 2011
MOZ094-102-103-210815-
BARRY MO-STONE MO-LAWRENCE MO-
244 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BARRY...SOUTHEASTERN
LAWRENCE AND STONE COUNTIES UNTIL 315 AM CDT...
AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EAGLE ROCK...OR 12 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AURORA...BRANSON WEST...CASSVILLE...
CRANE...GALENA...KIMBERLING CITY...MARIONVILLE AND REEDS SPRING.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.
PEOPLE IN EASTERN BARRY...SOUTHEASTERN LAWRENCE AND STONE COUNTIES...
INCLUDING ROARING RIVER STATE PARK AND CRANE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3659 9394 3704 9368 3680 9330 3675 9331
3656 9343 3649 9357 3649 9382
TIME...MOT...LOC 0744Z 208DEG 39KT 3654 9377
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:14 AM CDT | Special Weather Statement | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 6 more | 61 min |
| Jun 21, 12:22 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 68 min |
| Jun 21, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 29 min |
| Jun 21, 2:21 AM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Jun 21, 2:44 AM CDT | Special Weather Statement | SGF | Barry, Stone | 31 min |
| Jun 21, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 24 min |
| Jun 21, 3:57 AM CDT | Special Weather Statement | SGF | Douglas, Ozark | 48 min |
| Jun 21, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 26 min |
| Jun 21, 12:51 PM CDT | Special Weather Statement | SGF | Howell | 39 min |
| Jun 21, 1:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 25 min |
| Jun 21, 1:46 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.